Alert archive / Louisiana / Special Weather Statements in 2016

Special Weather Statement, NWS New Orleans, LA

June 4, 2016Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this special weather statement at Jun 4, 2016, 5:21 PM CDT for Terrebonne Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2016, 5:21 PM CDT (22:21 UTC)
Expired
Jun 4, 2016, 6:00 PM CDT
In force
39 min
Issued by
NWS New Orleans, LA

County Terrebonne Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1691 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

453 
WWUS84 KLIX 042221
SPSLIX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
521 PM CDT SAT JUN 4 2016

LAZ056-065-066-042300-
ASSUMPTION-UPPER TERREBONNE-LOWER TERREBONNE-
521 PM CDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ASSUMPTION AND
CENTRAL TERREBONNE PARISHES...

AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
AMELIA...OR 21 MILES SOUTHWEST OF HOUMA...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...GRAY AND SCHRIEVER. 

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2936 9113 2962 9111 2963 9108 2964 9110
      2974 9110 2975 9109 2973 9099 2971 9100
      2972 9090 2970 9079 2933 9093
TIME...MOT...LOC 2221Z 191DEG 26KT 2942 9102 

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:51 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 4, 3:51 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
351 PM CDT SAT JUN 4 2016

.DISCUSSION...
Not much change to the forecast with this package. Did go ahead
and bump pops again for tonight based on radar trends and
likelihood that this afternoon's activity will bleed over into
the next forecast period.

Rainfall rates continue to be impressive with the stronger storms.
Have received reports of measured event totals upward of 7 inches
already in a few spots. Many areas have received over 2 inches
inches according to radar estimates. So far only nuisance type
street flooding has been reported in a few places, but with the
ground now fairly saturated it won't take as much rain to cause
problems. With potential for additional heavy storms overnight,
will leave Flash Flood Watch up through tonight. Looks like
tomorrow's coverage won't be quite as high, so will opt not to
extend it at this time.

Uncertainty in convective coverage for Sunday stems from the fact
that the local area will be between systems - an approaching cold
front to the north and a developing tropical low over the Gulf of
Mexico. We'll still have a pretty moist air mass in place and
diurnal heating should be enough to kick off at least scattered
showers and thunderstorms.

By Monday, northern stream trough should force the weak front
into the local area. However, with much of the moisture being
pulled southward into the the tropical low, expect only isolated
to scattered showers and thunderstorms along/ahead of the front.

Front should be into the northern Gulf by Tuesday with drier air
filtering into the local area. Dewpoints currently forecast to
drop into the 60s for much of the area. The drier air will allow
morning lows to drop back to near or slightly below normal.
Afternoon highs will be slightly above normal - generally topping
out in the lower 90s through the end of the work week.

&&

.AVIATION...
Main concern is from scattered TSRA and trying to time threats in
the TAFS. Highest TSRA threat should be through 7 pm / 00z Sunday,
so have carried TEMPO at most airports through 6 or 7 pm. Widespread
RA/SHRA to the west of the stronger storm cells will likely result
in a period of light to moderate rain with embedded lightning
heading into the early evening, then another round of scattered
SHRA/TSRA is likely later tonight into Sunday morning. For now, only
carried VCTS for this later period, but that may need some
refinement with later issuances. Outside of rain areas, mainly VFR
to occasional MVFR will prevail.

&&

.MARINE...
Moderate onshore flow continues but winds should lighten and
become light and variable as a cold front sags into the region.
Biggest impact on the marine zones will be the evolution of a
surface low and possible tropical system in the southeastern Gulf
as early as Sunday night. As this system develops over the eastern
Gulf and eventually lifts to the northeast into Florida winds will
become offshore. Seas will pick up Monday in response to this
system but overall conditions should remain below any flag
criteria in our coastal waters.

&&

.DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Flash Flood Watch entire CWA through 12Z Sun.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
         or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  87  69  87 /  60  50  30  20
BTR  71  87  71  89 /  70  50  30  30
ASD  71  86  72  88 /  60  60  40  30
MSY  75  86  74  87 /  70  60  30  30
GPT  73  85  74  87 /  60  60  40  40
PQL  72  84  72  86 /  60  60  40  40

&&

.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Sunday morning for LAZ034>037-039-040-
     046>050-056>072.

GM...None.
MS...Flash Flood Watch through Sunday morning for MSZ068>071-077-
     080>082.

GM...None.
&&

Aviation...22/TD
Marine...CAB
Rest of Discussion...95/DM
Hazardous weather outlook, Jun 4, 5:12 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
512 PM CDT SAT JUN 4 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-051015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
512 PM CDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH TONIGHT. A FEW OF THE THUNDERSTORMS COULD BE
STRONG AND CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT
LIGHTNING...STRONG GUSTY WINDS AND HEAVY DOWNPOURS. THERE IS
POTENTIAL FOR SOME FLOODING AND PONDING OF WATER IN LOCATIONS
WHERE RAINFALL MAY PERSIST FOR SEVERAL HOURS. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWER AND THUNDERSTORM COVERAGE WILL REMAIN ELEVATED SUNDAY.
SOME OF THE ACTIVITY DURING THIS TIME FRAME COULD BECOME STRONG
AND PRODUCE SMALL HAIL...STRONG GUSTY WINDS AND HEAVY DOWNPOURS
OF RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

95/DM

In the hours before

Special weather statement, Jun 4, 2:24 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
224 PM CDT SAT JUN 4 2016

LAZ034>036-046>048-042015-
WEST FELICIANA-IBERVILLE-EAST FELICIANA-POINTE COUPEE-WEST BATON
ROUGE-EAST BATON ROUGE-
224 PM CDT SAT JUN 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST BATON
ROUGE...WEST FELICIANA...POINTE COUPEE...IBERVILLE...EAST BATON
ROUGE AND EAST FELICIANA PARISHES...

AT 222 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PORT BARRE TO NEAR LOTTIE TO 9 MILES
WEST OF BAYOU SORREL. MOVEMENT WAS NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...PLAQUEMINE...PORT ALLEN...NEW ROADS...
JACKSON...ST. FRANCISVILLE...OAK HILLS PLACE...ADDIS...BRUSLY...LIVONIA...
MARINGOUIN...SLAUGHTER...FORDOCHE...ROSEDALE...GROSSE TETE...MORGANZA...
LOTTIE AND RAMAH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3104 9167 3103 9164 3097 9166 3100 9164
      3100 9149 3091 9124 3042 9104 3010 9140
      3011 9147 3023 9148 3026 9159 3036 9165
      3039 9162 3044 9164 3050 9170 3050 9175
      3051 9173 3057 9176 3071 9173 3085 9181
TIME...MOT...LOC 1922Z 218DEG 33KT 3059 9190 3049 9164 3013 9149

TD
Special weather statement, Jun 4, 2:52 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
252 PM CDT SAT JUN 4 2016

LAZ069-042045-
LOWER PLAQUEMINES-
252 PM CDT SAT JUN 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PLAQUEMINES PARISH...

AT 244 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF BURAS TO 31 MILES
SOUTHEAST OF VENICE. MOVEMENT WAS NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE... PORT
SULPHUR...BURAS...BOOTHVILLE...VENICE...EMPIRE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2908 8923 2900 8936 2925 8947 2930 8969
      2947 8968 2930 8925 2935 8919 2929 8915
      2924 8924 2923 8924 2929 8914 2918 8901
      2907 8906 2914 8918 2906 8906 2911 8916
      2908 8913 2899 8914
TIME...MOT...LOC 1944Z 196DEG 14KT 2911 8964 2900 8893

TD
Special weather statement, Jun 4, 3:56 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
356 PM CDT SAT JUN 4 2016

MSZ082-042130-
JACKSON-
356 PM CDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JACKSON COUNTY...

AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOSS POINT...
MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOSS POINT...ESCATAWPA...GAUTIER...WADE...BIG POINT...HICKORY HILLS...
HURLEY...HELENA AND VANCLEAVE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3032 8848 3032 8850 3035 8851 3034 8852
      3035 8858 3037 8859 3037 8860 3036 8860
      3037 8861 3035 8861 3036 8862 3036 8864
      3037 8868 3070 8856 3064 8841 3042 8840
TIME...MOT...LOC 2055Z 205DEG 16KT 3040 8855

11
Local storm report, Jun 4, 4:35 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
435 PM CDT SAT JUN 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     5 S LIVINGSTON          30.43N 90.75W
06/04/2016                   LIVINGSTON         LA   LAW ENFORCEMENT

            TREE DOWN NEAR INTERSECTION OF ROUTES 63 AND 42.

0346 PM     LIGHTNING        6 ENE GONZALES          30.25N 90.83W
06/04/2016                   ASCENSION          LA   911 CALL CENTER

            LIGHTNING STRUCK A SHED AND STARTED IT ON FIRE IN FRENCH
            SETTLEMENT.

&&

TD
Special weather statement, Jun 4, 4:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 PM CDT SAT JUN 4 2016

MSZ082-042230-
JACKSON-
454 PM CDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JACKSON COUNTY...

AT 453 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOSS POINT...
MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOSS POINT...ESCATAWPA...HURLEY...HELENA...BIG POINT AND WADE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3039 8840 3038 8841 3037 8840 3035 8841
      3036 8841 3036 8844 3039 8861 3074 8855
      3074 8844 3073 8841 3038 8839
TIME...MOT...LOC 2153Z 195DEG 23KT 3045 8850

11
Special weather statement, Jun 4, 5:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
521 PM CDT SAT JUN 4 2016

LAZ056-065-066-042300-
ASSUMPTION-UPPER TERREBONNE-LOWER TERREBONNE-
521 PM CDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ASSUMPTION AND
CENTRAL TERREBONNE PARISHES...

AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
AMELIA...OR 21 MILES SOUTHWEST OF HOUMA...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...GRAY AND SCHRIEVER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2936 9113 2962 9111 2963 9108 2964 9110
      2974 9110 2975 9109 2973 9099 2971 9100
      2972 9090 2970 9079 2933 9093
TIME...MOT...LOC 2221Z 191DEG 26KT 2942 9102

11

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:04 AM CDTAreal Flood AdvisoryLIXPlaquemines3 hr
Jun 4, 9:10 AM CDTSpecial Marine WarningLIX65 min
Jun 4, 9:21 AM CDTSpecial Weather StatementLIXPlaquemines54 min
Jun 4, 9:58 AM CDTSpecial Weather StatementLIXAssumption, Saint Charles32 min
Jun 4, 10:50 AM CDTSpecial Weather StatementLIXIberville55 min
Jun 4, 11:37 AM CDTAreal Flood AdvisoryLIXAssumption, Iberville, West Baton Rouge3 hr
Jun 4, 11:53 AM CDTSpecial Weather StatementLIXIberville, Pointe Coupee37 min
Jun 4, 12:09 PM CDTFlash Flood WarningLIXAssumption, Iberville, West Baton Rouge3 hr
Jun 4, 12:55 PM CDTSpecial Weather StatementLIXSaint James50 min
Jun 4, 2:24 PM CDTSpecial Weather StatementLIXEast Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana51 min
Jun 4, 2:36 PM CDTSpecial Marine WarningLIX54 min
Jun 4, 2:52 PM CDTSpecial Weather StatementLIXPlaquemines53 min
Jun 4, 3:22 PM CDTSevere Thunderstorm WarningLIXAscension, Livingston23 min
Jun 4, 3:28 PM CDTSpecial Marine WarningLIX47 min
Jun 4, 3:32 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 4 more3 hr
Jun 4, 3:45 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa45 min
Jun 4, 3:54 PM CDTSpecial Marine WarningLIX36 min
Jun 4, 4:30 PM CDTSpecial Marine WarningLIX45 min
Jun 4, 5:01 PM CDTSpecial Marine WarningLIX44 min
Jun 4, 5:16 PM CDTSpecial Marine WarningLIX29 min
Jun 4, 5:27 PM CDTSpecial Marine WarningLIX48 min
Jun 4, 5:37 PM CDTSpecial Weather StatementLIXWashington38 min
Jun 4, 5:46 PM CDTSpecial Marine WarningLIX44 min
Jun 4, 5:56 PM CDTSpecial Weather StatementLIXAssumption49 min
Jun 4, 6:14 PM CDTSpecial Marine WarningLIX46 min
Jun 4, 6:31 PM CDTSpecial Marine WarningLIX44 min
Jun 4, 6:43 PM CDTSpecial Weather StatementLIXSaint James47 min
Jun 4, 5:46 AM CDTFlash Flood WarningLIXJackson3 hr
Jun 4, 11:11 AM CDTAreal Flood AdvisoryLIXHarrison3 hr
Jun 4, 3:56 PM CDTSpecial Weather StatementLIXJackson34 min
Jun 4, 4:54 PM CDTSpecial Weather StatementLIXJackson36 min

Nearby

Special Weather Statements in Louisiana, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.